So I got the flu and i ended up getting a throat infection and started taking amoxicillin for a week 3 times a day, and around 38 hours after taking it i started having spotting, i already had my period and I’m worried if i should go to doctor about this, it’s really hard to get into my doctor so if it’s nothing to worried that much about please tell me. if it’s serious I don’t know what to do. Please help.
I'm pretty sure spotting is common on some drugs. I personally have spotted for 6 months on depovera, and the doctor told me that was normal. I couldn't take it so I quit that birth control. But I think your fine. If it gets to heavy I would talk to your doctor just to make sure. But other then that I don't think you should worry to much.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Oct 2017 • 2 answers
Updated 25 Apr 2014 • 1 answer
Updated 23 Mar 2015 • 3 answers
Updated 10 May 2015 • 3 answers
Updated 22 Jan 2018 • 4 answers